# SDR CA010628042

- Difficulty date: May 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 17,597 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 3036
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC HOSE RUPTURE AT FITTING P/N MS24590-4. FITTING M524590-4 HAD WORN INTERNAL THREADS WHEN HOSE WAS MANUFACTURED. HOSE AND FITTING SEPARATED ON GEAR CYCLE.
